Open Access

Pointwise convergence of eigenfunction expansions for a general class of regular eigenvalue problem


Full Text

Coming Soon.





Article Information

TitlePointwise convergence of eigenfunction expansions for a general class of regular eigenvalue problem
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 2, 27-45
MathSciNet MR1632654
CopyrightThe Author(s) 1997 (CC BY-SA)

Citation Example

G. Freiling and V. Rykhlov, Pointwise convergence of eigenfunction expansions for a general class of regular eigenvalue problem, Methods Funct. Anal. Topology 3 (1997), no. 2, 27-45.


BibTex

@article {MFAT18,
    AUTHOR = {Freiling, G. and Rykhlov, V.},
     TITLE = {Pointwise  convergence  of  eigenfunction  expansions  for  a  general  class  of  regular  eigenvalue  problem},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {2},
     PAGES = {27-45},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=18},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues